# SDR USAA2012040400006

- Difficulty date: April 4, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531126002000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR16, Y520.  REPAIRED SEAT TRACK BETWEEN FR13 TO FR16, Y520 IAW SRM 51-42-11.
